MAUDE Adverse Event Report: ST PAUL DELTEC POWER PORT-A-CATH II PORTS; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS

ST PAUL DELTEC POWER PORT-A-CATH II PORTS; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS
Model Number 21-8466-24
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: e4 is unknown.This mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the device seal was defective and medication was leaking.No patient injury was reported.

Brand Name
DELTEC POWER PORT-A-CATH II PORTS
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16918593
Report Number3012307300-2023-05637
Device Sequence Number6720129
Product Code LJT
UDI-Device Identifier10610586032837
UDI-Public10610586032837
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-8466-24
Device Catalogue Number21-8466-24
Device Lot Number4073118
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR
Patient SexMale